# SDR 2020F00310

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: General aviation
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 2,609 hours, 1,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 741313310151659
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75. ACCOMPLISHED TEXTRON AVIATION FIELD REPAIR SR-680A-ATA53-25890 REV- DATED JUNE 1, 2020 AND 8100-9 DATED 6/1/2020; STANDARD REPAIR - CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75.
